LAUTECH CMD Says Adeleke Was Given Banned Injection –

LAUTECH CMD Says Adeleke Was Given Banned Injection –

The Chief Medical Director of Ladoke Akintola University of Technology Teaching Hospital, Prof Akeem Lasisi, says late Isiaka Adeleke was killed with overdose of banned injection.

Lasisi disclosed this on Monday while testifying before a Coroner set up to investigate the death of the late Senator who many in the state, especially his family, believe he was killed due to political interest.

He explained to the panel that he was informed of the death of the Senator on April 23 via the telephone by the Chief Medical Director of Biket Hospital, Osogbo, Dr Adebisi Adenle.

Lasisi confirmed to the panel that an autopsy was carried out on the late Senator by some LAUTECH pathologists headed by one Dr Solaja in the presence of the Officer in Charge of Homicide, Osun State Police Command; and the Consultant Pathologist, LAUTECH.

He also disclosed to the panel that he was informed by an aide of late Adeleke that the deceased complained of leg pain the night before the day he died.

The aide disclosed to him that a man was sent for who administered some drugs on him to quench the leg pain and it did not take long after the man had left when the senator died.

Lasisi said the aide told him that he failed to ask for the name of the man who came to treat the deceased but questioned the man’s qualification as he was not sure if he was a doctor or a nurse.

The CMD said when he asked for the leftovers of the injection administered on the deceased, he discovered that the injection (Analgin) was among the injections banned by the then Director General of the National Agency for Food and Drug Administration and Control (NAFDAC), late Prof Dora Akunyili.

”I asked clearly the medical status of the person that administered the injection. I asked, ‘Is the person a doctor?’ but he said no. ‘Is he a nurse’?, he said he didn’t know but the person was a face they were used to.”

”Analgin has been outlawed since the days of Dora Akunyili in NAFDAC. So, I don’t know where they got it from. They were given in excess dosage,” he said. 

topics from